# SDR QXEA200701070

- Difficulty date: June 27, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 39 hours, 32 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Part number: 699018002
- Part serial: 1542
- Condition: Malfunctioned
- Location: Nr 1
- Part time: 5 hours, 8 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2322: POWER PLANT MESSAGE DISPLAYED ON ED AFTER BRINGING CONDITION LEVERS FROM START FEATHER TO MAX.  MAINTENANCE INTERROGATED CDS AND FOUND FAULT CODE 242A&B ON THE NR 1 ENGINE.  REMOVED AND REPLACED NR 1 ENGINE TQ B PROBE (PN 3047252-01) PER FIM 61-20-05 PG 227-230, AMM Q400 TASK 77-11-06-000-801 AND 77-11-06-400-801.  THIS DID NOT FIX THE FAULT.  REMOVED AND REPLACED NR 1 ENGINE PEC PER Q400 FIM 61-20-05 PG 227-230 AND Q400 AMM TASKS 61-20-36-000-801 AND 61-20-36-400-801.  FAULT CLEARED AND DID NOT REOCCUR.  PERFORMED POWER ASSURANCE CHECK OF THE NR 1 ENGINE IAW Q400 MTC NR 670005.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
